| Model Number |
9500-161 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the transmitter unpaired itself.Data was provided for investigation.Confirmation of the complaint was undetermined.The probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).